# SDR ABXA9800980

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5779915
- Condition: Corroded
- Location: Bs 1350
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER CORRODED BEYOND LIMITS AT STATION 1350, LONGERON 31L.  REPLACED FINGER DOUBLER IAW DC8 SRM 53-4-1.
